# SDR HNAA2012092600973

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 387 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 28P WHERE IT MEETS MAIN FRAME X387 .350.  REMOVED BRACKET ON STRINGER 28P ATTACH POINT TO MAIN FRAME X387.350.  CLEANED MINOR SURFACE CORROSION FROM STRINGER AND APPLIED ALODINE AND PRIMER.
